|Atripla with strong night erections
Sep 7, 2010
I've been on atripla for a month now and noticed that I've been getting really strong erections at night. Is this one of the good side effects of efavirenz? Also noticed that my libido is up.
| Response from Dr. Henry
Nocturnal erections and increased libido have not been commonly associated with efavirenz but increased drams (for some erotic) clearly does aoccur in some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Sex With Sex Worker Worried I Have HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Sinus Infection After Open Mouth Kissing Worried I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Azithromycin Dose For Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.